# SDR AALA201704059007

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,136 hours, 14,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Part number: 20121
- Part serial: 53499
- Condition: Failed
- Location: Zone 200
- Part time: 7,015 hours, 1,195 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT EMERGENCY EVACUATION SLIDE FAILED TEST.  REMOVED AND REPLACED LEFT OFF-WING ESCAPE SYSTEM M961 CHARGER ASSEMBLY AND BATTERY ASSEMBLY (AALA201704069001)  IAW AMM 25-65-17.  OPERATIONAL CHECK GOOD.
